# SDR EY2R9601551

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L106LA0
- Condition: Damaged
- Location: Propeller
- Part time: 2,834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN JC011, RADIUS DAMAGED
